# SDR R61A2021111200901

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 35,302 hours, 27,008 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 17003705007
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PUNCTURE TO AIRCRAFT SKIN LH SIDE AFT OF L1 DOOR BETWEEN FR 20 TO FR 23 STR 14L TO 15L. REPAIRED IAW SRM 51-23-04 AND 53-10-01
